# SDR SWIA2024F00572

- Difficulty date: May 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ON THE AFT SIDE OF THE FS280.00 FRAME HAS CORROSION.       (C-CHECK RO 7/9/2024)    INSTALLED NEW FLOOR SUPPORT PER CRJ 900 SRM 51-42-21-001-001-A01, CRJ 900 SRM 51-42-06-001-001-A01, AND CRJ 900 SRM 51-23-00-001-001-A01. CRJ 900 SRM 51-42-13-001-001-A01 AND DWGCC670-34010 REV -K. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
